# SDR HALA2011062800298

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 33,223 hours, 6,226 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Alignment
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENGINE THRUST LEVERS MISALIGNED.  THRUST LEVERS SPLIT 7/8 KNOBS APART.01.  LT THRUST LEVER LAGS WITH LEVERS EQUAL:EPR MATCHED EPR 1.29/1.29 N1 87.5/88.2 EGT 393/400 N2 89/89 FF 4.4/4.4 (N1 OUT OF SINK)FL 380 MACH .801 A/S 254 TAT -44.  PERFORMED BITE OF BOTH PIMU'S NO FAULTS NOTED. IAW POWERPLANT ENGINEER, THROTTLE KNOB MATCHING MAY ONLY BE DONE USING EPR WITH AUTO THROTTLES AND AUTOPILOTS OFF.  ENGINE TT WILL EFFECT THROTTLE POSITIONS. NR1 ENGINE 33,431:23 HRS. NR2 ENGINE 29,814:01 HRS.
